CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Frenk-B"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2009
Number of items: 1.

2009

Cohen, Arjeh M. and Frenk, Bart and Wales, David B. (2009) Brauer algebras of simply laced type. Israel Journal of Mathematics, 173 (1). pp. 335-365. ISSN 0021-2172. https://resolver.caltech.edu/CaltechAUTHORS:20100107-113013608

This list was generated on Wed Apr 8 02:10:05 2020 PDT.